# SDR AALA006136

- Difficulty date: August 25, 2000
- Submitted: October 26, 2000
- Operation: Air carrier
- Aircraft: N881RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49941
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Row 12
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SJC-CCI - EMERGENCY LIGHT ON SEAT ROW 12 INOPERATIVE.  FOUND WIRE BROKEN, RECONNECT WIRES, OPS CHECKS GOOD.  (M)
